Flash Flood, Indiana
- When
- November 29, 3:05 PM EST to 4:30 PM EST
- Where
- Indiana County, Brush Vly
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.533, -79.067
Little Brush Creek flooded Whitetail Lane.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Nov 29, 2:49 AM EST, 12 hours 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 249 AM EST TUE NOV 29 2005 .SHORT TERM (TODAY THROUGH WEDNESDAY)... CDFNT WAS MOVG ACRS THE WRN PERIMETER OF THE CWA AS OF 07Z WITH WIDESPREAD SHRA AND ISOLD TSRA CONTG TO DVLP. WINDY CONDITIONS ALSO CONTG WITH SOME ISOLD GUSTS NR ADV CRITERIA OVR AREAS N OF OUR CWA. LLVL JET CORE PROGGED TO DVLP WELL TO THE NE OVR ERN NY LTR THIS MRNG...SO THREAT OF HIGHWEST WND AND HEAVY RAFALL WL ALSO SHIFT...HENCE NO WND ADVISORY OR FLOOD WATCH WITH FF GUIDANCE NR 2 INCHES. FRONT SHOULD EXIT THE AREA THIS AFTN WITH DECREASING RAFALL AND STEADY TO SLOWLY FALLING TEMPS. SEASONABLY COLDER AIR AND DRIER CONDITIONS WL ADVECT OVR THE AREA WITH SFC HIGH PRESSURE IN PLACE BY WED. && .LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... NO MAJOR CHANGES TO LONG TERM PDS THIS ISSUANCE WITH NEGATIVELY TILTED TROF PROGGED TO X THE REGION BY WEEKS END...WITH PCPN CHCS AND BELOW NORMAL TEMPS. && .AVIATION... BASED ON RECENT METARS AND NAM FORECAST SOUNDINGS...EXPECT SOUTHEAST WINDS TO GUST TO NEAR 30 KTS UNTIL THE COLD FRONTAL PASSAGE. THE PREFRONTAL BAND OF SHOWERS CAN OCCASIONALLY LOWER CEILINGS AND VISIBILITIES INTO THE MVFR RANGE (3SM -SHRA BR OVC020). LOW LEVELS APPEAR TOO STABLE FOR THUNDERSTORMS TO DEVELOP. REGARDING THE TIMING OF THE COLD FRONTAL PASSAGE...USED A BLEND OF NAM AND RUC MODEL RUNS...THAT SLOWED THE EASTWARD MOVEMENT DOWN FROM THE CURRENT SPEED OF 25 KTS. WITH FRONT GOING THROUGH KZZV AT 05Z...THE COLD FRONTAL PASSAGE WAS TIMED FOR KFKL-KPIT NEAR 13Z AND KDUJ-KMGW MORE LIKE 14Z-15Z. HOWEVER ITS POSSIBLE IT COULD BE SLOWER THAN THAT. POSTFRONTAL CONDITIONS...BASED ON UPWIND METARS AND NAM SOUNDINGS....CAN INCLUDE MVFR CEILINGS (OVC025) DUE TO THE COLD ADVECTION ON DIMINISHING SOUTHWEST WINDS...BUT VISIBILITIES SHOULD BECOME GENERALLY P6SM ONCE THE SHOWERS SUBSIDE. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15/11
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 428 AM EST TUE NOV 29 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-300930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 428 AM EST TUE NOV 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The Pittsburgh radar (KPBZ), 97 km away, was scanning. The volume nearest the first event began at 20:03 UTC.
1 flash flood. Local standard time, as filed.
Little Brush Creek flooded Whitetail Lane.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5480875.